# SDR AUS20020280

- Difficulty date: March 26, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R3A
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 230379401
- Condition: Faulty
- Location: Engine Oil Tempe
- Component: Engine Oil Tempe, Lyc, ALF502R3A
- Stage of operation: CR
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 ENGINE OIL COOLER FUEL SYSTEM VERNATHERM VALVE SUSPECTFAULTY.
